# SDR USAABB02188

- Difficulty date: November 3, 2002
- Submitted: November 27, 2002
- Operation: Air carrier
- Aircraft: N611AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27123
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 873100151REV12
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - FOUND THE FLOOR LEVEL EMERGENCY LIGHT AT ROW 23 INOPERATIVE.  MAINTENANCE REPLACED THE LIGHT ASSEMBLY.  (M)
